# SDR SWAA2022051195420

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 500D LBL 22-RBL 22. / [01] SRM 53-30-08-0I-1 FOR IDENTIFICATION AND SRM 53-30-08-1A-1 FOR ALLOWABLE DAMAGE; ARE APPLICABLE;[02] REMOVED CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 500D LBL 22 RBL 22; IAW SRM 51-10-02 PARAGRAPH #15;EVALUATED ALL REWORKED AREA; THE DEEPEST AREA BS 500D LBL 22; DIMENSION:L=3.' X W=2.' ;DEPTH=0.021'; ORIGINAL THICKNESS 0.071' ;REMAINING THICKNESS 0.050' FOUND TO BE OUT O FALLOWABLE DAMAGE LIMITS;IAW SRM 53-30-08-1A-1 PARAGRAPH# 4 FIG#103;DEATIL 'D' TOOL USED CALIPER ID:ATS1317.;[03] VERIFIED SRM APPLICABILITY; REWORK OUT OF LIMITS AND MEASUREMENT TABLE ACCURACY.;[04] LOCATED AND DRILLED ON FWD CARGO BAY AFT NEW LOWER BULKHEAD SUPPORT AT BS 500D LBL 22- RBL 22; P/N 143A9485-35 ;LOT# 1479379-1 PO# 853024/1 IAW SRM 51-40-05 AND DWG 143A7902 REV:-;OK TO INSTALL.;[05] UPDATED PART USAGE.;[06] VERIFIED CORRECTIVE ACTION 4.;[07] OK TO INSTALL FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 500D LBL 22- RBL 22;[08] VERIFIED OK TO INSTALL FCB LOWER BULKHEAD SUPPORT AT BS 500D LBL 22- RBL 22.;[09] INSTALLED FCB AFT BULKHEAD LOWER SUPPORT ANGLE AT BS 500D LBL 25- RBL 25 IAW SRM 51-40-02-0G-0 AND DWG# 143A9481.;[10] VERIFIED CORRECTIVE ACTION #9.
